# SDR DL72S953920

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 651622174
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 5 L/E SLAT, LOWER T/E ATTACH ANGLE CRACKED AT RIB NR 9.  REPAIRED PER M/M 57-54-0 PAGE 807A.
